# SDR CA191016012

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,269 hours
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR DISAGREE INDICATION AFTER GEAR SELECTED UP ON TO. QRH FOLLOWED AND LANDING GEAR SUCCESSFULLY EXTENDED ON NORMAL SYSTEM. POST LANDING INSPECTION CARRIED OUT AND NOSE GEAR DOORS WOULD NOT OPEN USING GROUND SELECTOR SWITCH. TROUBLE SHOOTING CONFIRMED NLG DOOR SELECTOR VALVE WAS INTERMITTENT. VALVE WAS RECEIVED FROM BOMBARDIER STORES IN AN "INSPECTED" CONDITION, PART PREVIOUS HISTORY UNKNOWN. (TC# 20191016012)
